Advanced Search

Learn About The Holocaust

Special Collections

My Saved Research

Login

Register

Help

Skip to main content

Journal for research in mathematics education

Publication | Digitized

Search this record's additional resources, such as finding aids, documents, or transcripts.

No results match this search term.
Check spelling and try again.

results are loading

0 results found for “keyward

    Overview

    Uniform Title
    Journal for research in mathematics education (Online)
    Variant Title
    J. res. math. educ. (Online)
    Journal for research in mathematics education (Online)
    JRME
    Format
    Online resource
    Published
    Reston, Va. : National Council of Teachers of Mathematics, 1970-
    Other Authors/Editors
    National Council of Teachers of Mathematics.
    Description
    Five issues yearly

    Vol. 1, no. 1 (Jan. 1970)-
    Notes
    Title from title screen (JSTOR, viewed Feb. 11, 2004).
    Latest issues consulted: Vol. 35, issue 1 (Jan. 2004) (NCTM site, viewed Feb. 11, 2004).
    Mode of access: World Wide Web.

    Physical Details

    Language
    English
    Additional Form
    Also issued in print.

    Keywords & Subjects

    Record last modified:
    2011-05-18 15:13:00
    This page:
    https:​/​/collections.ushmm.org​/search​/catalog​/bib217520

    Additional Resources

    Librarian View

    Download & Licensing

    • Terms of Use
    • This record is digitized but cannot be downloaded online.

    In-Person Research

    Availability

    Contact Us